# SDR IXXA202304219028

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 87,448 hours, 15,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FLASHLIGHT ON P8 PANEL HAS DISCHARGED AND MOUNT IS BROKEN. SYSTEM DEFERRED 40735, MEL CAT C.
WORK IN PROGRESS.
